American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R11) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[2] Enrique Treviño. The least inert prime in a real quadratic field. Math. Comp. 81 (2012) 1777-1797.
Abstract, references, and article information   
View Article: PDF

[3] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information   
View Article: PDF

[4] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alfred J. van der Poorten. A Note on NUCOMP. Math. Comp. 72 (2003) 1935-1946. MR 1986813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hong You and Sheng Chen. The tame kernel of imaginary quadratic fields with class number 2 or 3. Math. Comp. 72 (2003) 1501-1509. MR 1972749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhenxiang Zhang. A one-parameter quadratic-base version of the Baillie-PSW probable prime test. Math. Comp. 71 (2002) 1699-1734. MR 1933051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Schehrazad Selmane. Tenth degree number fields with quintic fields having one real place. Math. Comp. 70 (2001) 845-851. MR 1709158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerzy Browkin, with an appendix by Karim Belabas and Herbert Gangl. Computing the tame kernel of quadratic imaginary fields. Math. Comp. 69 (2000) 1667-1683. MR 1681124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian Friesen. Class group frequencies of real quadratic function fields: The degree 4 case. Math. Comp. 69 (2000) 1213-1228. MR 1659859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel C. Shanks, Patrick J. Sime and Lawrence C. Washington. Zeros of 2-adic $L$-functions and congruences for class numbers and fundamental units. Math. Comp. 68 (1999) 1243-1255. MR 1622093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jerzy Browkin and Herbert Gangl. Tame and wild kernels of quadratic imaginary number fields. Math. Comp. 68 (1999) 291-305. MR 1604336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. Arnault. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997) 869-881. MR 1408370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wieb Bosma and Peter Stevenhagen. Density computations for real quadratic units. Math. Comp. 65 (1996) 1327-1337. MR 1344607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takashi Fukuda. Cyclotomic units and Greenberg's conjecture for real quadratic fields. Math. Comp. 65 (1996) 1339-1348. MR 1344612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hisao Taya. Computation of $\mathbb{Z}_3$-invariants of real quadratic fields. Math. Comp. 65 (1996) 779-784. MR 1333326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ming Yao Zhang. On Yokoi's conjecture . Math. Comp. 64 (1995) 1675-1685. MR 1308464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. A. Mollin and H. C. Williams. Quadratic residue covers for certain real quadratic fields . Math. Comp. 62 (1994) 885-897. MR 1218346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. A. Mollin. Ambiguous classes in quadratic fields . Math. Comp. 61 (1993) 355-360. MR 1195434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. A. Mollin and H. C. Williams. On real quadratic fields of class number two . Math. Comp. 59 (1992) 625-632. MR 1136224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James J. Solderitsch. Quadratic fields with special class groups . Math. Comp. 59 (1992) 633-638. MR 1139091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pascual Llorente and Jordi Quer. On the $3$-Sylow subgroup of the class group of quadratic fields . Math. Comp. 50 (1988) 321-333. MR 917838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2